Bulletin of the American Mathematical Society

History of the American Mathematical Society, 1888–1938

Raymond Clare Archibald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 45, Number 1 (1939), 31-46.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183501056

Mathematical Reviews number (MathSciNet)
MR1563903

Citation

Archibald, Raymond Clare. History of the American Mathematical Society, 1888–1938. Bulletin of the American Mathematical Society 45 (1939), no. 1, 31--46. http://projecteuclid.org/euclid.bams/1183501056.


Export citation